# SDR SIMA20161117001

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,822 hours, 37,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY HARD TO GET OPEN WHEN HANDLE FULL UP.  COMPLIED WITH PAX DOOR INSPECTION IAW AMM 52-11-00 LUBE AS REQUIRED CHECK GOOD OK FOR SERVICE
